# SDR U2RA2022082300044

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 84,651 hours, 13,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, 2EA CRACKS WERE FOUND AT RH #5 ENTRY DOOR AFT UPPER CORNER BY OPEN HOLE INSPECTION AS PER SB 747-53A2839 REV IR, PART 4. THE CATEGORY B REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH HAECO XIAMEN'S ENGINEERING NOTES EB-53-2861 REV IR, WITH REFERENCE TO BOEING SR 3-5365651623 & 3-5373949927, WITH DEVIATIONS TO SB AND AD 2013-19-15 APPROVED BY FAA FORM 8100-9 DATED ON AUGUST 8, 2022. DETAILS OF WORK WAS DOCUMENTED IN HAECO XIAMEN'S NRC WKL4563.
